On a type of universal forms in discretely valued fields

Schwarz, Štefan: On a type of universal forms in discretely valued fields. Acta scientiarum mathematicarum, (17). pp. 5-29. (1956)

[img] Cikk, tanulmány, mű
math_017_005-029.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
Page Range: pp. 5-29
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 29. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13793

Actions (login required)

View Item View Item